Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 33, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 12, 2023, 3:49 PM EST for 9 counties in Georgia. It was in force for 41 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 12, 2023, 3:49 PM EST (20:49 UTC)
- Expired
- Jan 12, 2023, 4:30 PM EST
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Coweta County, GA, DeKalb County, GA, Fayette County, GA, Fulton County, GA, Henry County, GA, Meriwether County, GA, Spalding County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 11 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 12, 4:00 PM EST | TSTM WND DMG | 3 W Sharpsburg, GA | NUMEROUS TREES DOWN ALONG THE 2000 BLOCK OF HWY 16 BETWEEN NEWNAN AND SHARPSBURG. |
| Jan 12, 4:03 PM EST | TSTM WND DMG | 2 Se Arnco-Sargent, GA | TREE FALLEN ON WITCHER RD NEAR HWY 16. |
| Jan 12, 4:05 PM EST | TSTM WND DMG | 3 S Tyrone, GA | PEACHTREE CITY OFFICIALS RELAYED REPORTS OF TREES DOWN BLOCKING ROADWAYS OVER NORTH PEACHTREE CITY, INCLUDING HWY 74 AND NORTH KEDRON, BELVEDERE DR, PEACHTREE PKWY AT NORTH HILL AND TINSLEY MILL. |
| Jan 12, 4:06 PM EST | TSTM WND DMG | 3 N Moreland, GA | DEBRIS BLOCKING HWY 16 JUST EAST OF I-85. |
| Jan 12, 4:06 PM EST | TSTM WND DMG | 3 Sse Peachtree City, GA | MULTIPLE TREES DOWN ALONG AND IN THE WOODS NEXT TO ECHO CT. |
| Jan 12, 4:06 PM EST | TSTM WND DMG | 4 E Sandy Creek, GA | TREE DOWN ON KING ARTHUR COURT. |
| Jan 12, 4:08 PM EST | TSTM WND DMG | 2 Ne Peachtree City, GA | POWERLINES DOWN ON HWY 54 NEAR ENTRANCE OF SPROUTS MARKET. |
| Jan 12, 4:10 PM EST | TSTM WND DMG | 3 Se Peachtree City, GA | COUNTY OFFICIALS RELAYED REPORTS OF TREES DOWN OVER ROADWAYS, INCLUDING HWY 74 AND ACORN RD, FLAT CREEK AND PEACHTREE PARKWAY, ROBINSON RD AND PEACHTREE PARKWAY, ROBINSON RD AND HIGHWAY 54, AND ROBINSON RD AND ASHTON PARK. |
| Jan 12, 4:11 PM EST | TSTM WND DMG | 2 Ene Morrow, GA | POWER LINE DOWN ALONG LAKE HARBIN ROAD. |
| Jan 12, 4:13 PM EST | TSTM WND DMG | 2 N Starrs Mill, GA | PUBLIC REPORTED A LARGE TREE DOWN IN WOODCREEK DEVELOPMENT IN PEACHTREE CITY. |
| Jan 12, 4:13 PM EST | TSTM WND DMG | 2 S Morrow, GA | POWERLINES DOWN ALONG OLD MORROW ROAD SOUTH OF BATTLE CREEK ROAD. |
| Jan 12, 4:13 PM EST | TSTM WND DMG | 2 Sw Rex, GA | POWERLINE DOWN ALONG WOODFIELD LANE. |
| Jan 12, 4:13 PM EST | TSTM WND DMG | Fayetteville, GA | TREES DOWN AND POWER LINES DOWN AT BEAUREGARD STREET AND GRADY AVENUE. |
| Jan 12, 4:14 PM EST | TSTM WND DMG | 1 N Irondale, GA | TREE DOWN ALONG MUNDYS MILL ROAD. |
| Jan 12, 4:16 PM EST | TSTM WND DMG | 1 S Jonesboro, GA | TREE DOWN ALONG POST RD. |
| Jan 12, 4:22 PM EST | TORNADO | 1 Ese Zetella, GA | AS THE EF-1 TORNADO TRACKED EAST IT BECAME ABSORBED INTO THE CIRCULATION THAT WAS SIMULTANEOUSLY TRACKING NE OUT OF PIKE COUNTY, JUST TO THE WEST OF THE KENDALL DRIVE AREA. IT WAS AS THIS TORNADO AND THE OTHER CIRCULATION CAME TOGETHER THE OVERALL INTENSITY PE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 12, 1:06 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
927
WUUS52 KFFC 122049
SVRFFC
GAC063-077-089-113-121-151-199-255-285-122130-
/O.NEW.KFFC.SV.W.0033.230112T2049Z-230112T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
349 PM EST Thu Jan 12 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Spalding County in west central Georgia...
Southwestern DeKalb County in north central Georgia...
Fayette County in north central Georgia...
Northern Meriwether County in west central Georgia...
Northwestern Henry County in north central Georgia...
Northeastern Troup County in west central Georgia...
Coweta County in west central Georgia...
Southwestern Fulton County in north central Georgia...
Clayton County in north central Georgia...
* Until 430 PM EST.
* At 348 PM EST, severe thunderstorms were located along a line
extending from near Chattahoochee Hills to near Grantville, moving
northeast at 80 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Newnan, Fayetteville, Jonesboro, City of South Fulton, Peachtree
City, East Point, Stockbridge, Union City, Forest Park, Riverdale,
College Park, Fairburn, Hampton, Tyrone, Morrow, Lovejoy,
Hapeville, Palmetto, Senoia and Hogansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EST for north central,
northwestern and west central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3338 8489 3360 8478 3368 8418 3322 8435
3316 8497
TIME...MOT...LOC 2048Z 241DEG 68KT 3358 8468 3323 8488
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 2:59 PM EST, 50 minutes earlier.
Area forecast discussion, Jan 12, 2:59 PM EST, 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 259 PM EST Thu Jan 12 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 238 PM EST Thu Jan 12 2023 A Tornado Watch remains in effect until 7PM EST for portions of north and central GA. Wind Advisory in effect until 11PM EST for all of north and central GA. A line of strong to severe thunderstorms is currently pushing through NW GA (just north of the metro) at this hour. Additionally, a smaller secondary line of strong to severe storms has also formed out ahead of this line just NW of Macon. However, the main front is still well to our west just now entering into NW AL per latest MSAS analysis. The CWA remains situated in the warm sector with SSW flow ushering in upper 50s to mid 60 dewpoints. Breaks in the cloud cover have resulted in further destabilization across the area with SBCAPE values ranging from 500 to 1000J/kg. Out ahead of the primary line of thunderstorms DCAPE ranges roughly from 600-700 J/kg. Thus, strong damaging winds remain the primary threat. However, tornadoes are certainly not out of the question, as this line has a history of producing tornadoes (further west in Central AL). 0-1km SRH values per SPC Mesoanalysis range from 200-350 m2/s2 across a good portion of the area. Locally heavy rainfall, particularly with stronger storms could also lead to some localized flooding issues as storms moves through. So needless to say quite an active afternoon and evening is in store for the Peach State. At this hour there are several active Severe Thunderstorm and Tornado Warnings currently in effect. Please stay weather aware! Based on latest CAMs (Convective Allowing Models) the primary line of storms pushes through the ATL metro btwn 3-5PM and past Macon by 6-9PM and finally clearing the area between 9PM-12AM. Winds will quickly shift to the W following the passage of the primary line and eventually to the NW as the cold front moves through. Still anticipating some wrap around moisture associated with this system as the sfc low track northeast. Height falls associated with the upper trough will usher in colder air across the north overnight. All of this to say, some light wintry precipitation across North GA (better chances across the NE GA mtns) will be possible Friday morning as temperatures will be in the 30s. 07 && .LONG TERM... (Saturday morning through next Wednesday) Issued at 238 PM EST Thu Jan 12 2023 High pressure continues to dominate the weather pattern today but things will change Sat afternoon/evening. The ridge is currently centered over AL but will slide east overnight becoming centered over GA Sat. It will weaken a bit as it moves east off the GA/SC coast Sat night/Sun. This will allow the next frontal system to move into NW GA Late Sat afternoon through Sat night. Currently a closed low center is developing across the TX/OK panhandles and will push eastward to the OK/MO/AR borders by 12z Sat. The associated frontal boundary will spread moisture eastward into N GA by late morning mainly in the form of increased cloud cover. By Sat evening The main frontal boundary will be moving through the MS river Valley but it will also be oriented from NE to SW with the top end of the front pushing into NW GA at the same time. Only areas North and West of the ATL area should see precip Sat night with the rest of the area seeing it Sun. Instability is fairly limited with the front so for now only going with showers Sat night but would not be surprised to see a lightning strike or two as it moves into the area Sun. Temperatures tonight will dip back down into the 30s with highs Sat mainly in the 60s. Light southerly flow sets up ahead of the frontal boundary Sat so Sat night lows will only get down into the 40s. This will keep any freezing/frozen precip well north of our area. 01 && .AVIATION... (18Z TAFS) Issued at 1234 PM EST Thu Jan 12 2023 Mostly MVFR cigs at all sites this aftn. SSW winds are starting to pick up with gusts nearing 25kts. Over the next few hours could see gusts as high as 27-33kts ahead of the main line of storms pushing through NW GA. No major changes to the timing of TSRA, still looks to impact ATL btwn 21-00z. Could see pockets of VFR behind the line as winds quickly shift to the WNW/NW. Though MVFR cigs are expect to fill back in overnight through at least 12-14z Friday. Winds will remain gusts through this later period as well with NW winds 10-13kts with gusts nearing 20-22kts. //ATL Confidence...Avi Update... Medium to high confidence on all elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 40 49 30 49 / 100 0 0 0 Atlanta 38 44 30 45 / 60 0 0 0 Blairsville 32 39 25 41 / 60 30 20 0 Cartersville 36 44 28 45 / 50 0 0 0 Columbus 41 49 31 50 / 70 0 0 0 Gainesville 39 46 30 46 / 60 10 0 0 Macon 43 52 31 51 / 100 0 0 0 Rome 38 44 30 47 / 50 0 0 0 Peachtree City 38 46 29 47 / 60 0 0 0 Vidalia 46 56 34 51 / 100 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 11 PM EST this evening for GAZ001>009- 011>016-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113. && SHORT TERM...07 LONG TERM....01 AVIATION...07
Hazardous weather outlook, Jan 12, 3:01 PM EST, 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 301 PM EST Thu Jan 12 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-132015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 301 PM EST Thu Jan 12 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Strong to severe thunderstorms are ongoing across portions of North and Central GA. The main threats will be damaging wind gusts up to 60 mph, several isolated tornadoes, and frequent lightning. A Tornado Watch remains in effect until 7PM EST for a good portion of the state. A wind advisory also remains in effect until 11 pm to account for strong wind gusts from 30-40 mph ahead of the line which could also bring down trees and powerlines, before storms begin. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Light snow showers are expected in extreme north Georgia which could lead to light accumulations of a quarter to a half inch in higher elevations and a dusting in the lower elevations. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for Thursday afternoon and Thursday evening across north and central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jan 12, 2:03 PM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 1 W MCCAYSVILLE-COPPERH 34.99N 84.39W
01/12/2023 FANNIN GA EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG MOBILE ROAD.
&&Special weather statement, Jan 12, 2:07 PM EST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
207 PM EST Thu Jan 12 2023
GAZ080-091>093-121945-
Macon GA-Schley GA-Taylor GA-Marion GA-
207 PM EST Thu Jan 12 2023
...A strong thunderstorm will impact portions of northwestern Macon,
east central Marion, northwestern Schley and southern Taylor Counties
through 245 PM EST...
At 207 PM EST, a strong thunderstorm was near Tazewell, or 8 miles
northeast of Buena Vista, moving northeast at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler, Reynolds, Ideal, Murrays Crossroads, Tazewell, Doyle, Rupert,
Charing, Garden Valley, Hicks and Potterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 700 PM EST for west central
Georgia.
&&
LAT...LON 3227 8445 3241 8454 3264 8414 3238 8400
TIME...MOT...LOC 1907Z 234DEG 33KT 3238 8439
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jan 12, 2:32 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND DMG 1 NW CEDARTOWN 34.02N 85.27W
01/12/2023 POLK GA EMERGENCY MNGR
TREES AND POWERLINES DOWNED NEAR THE
INTERSECTION OF PINE ST AND W. GIRARD AVE.
&&Special weather statement, Jan 12, 2:36 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EST Thu Jan 12 2023
GAZ030-031-041-122000-
Polk GA-Haralson GA-Paulding GA-
236 PM EST Thu Jan 12 2023
...Strong thunderstorms will impact portions of western Paulding,
Haralson and eastern Polk Counties through 300 PM EST...
At 236 PM EST, a line of strong thunderstorms was along a line
extending from Van Wert to Tallapoosa, and moving northeast at 80
mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dallas, Buchanan, Bremen, Rockmart, Tallapoosa, Aragon, Waco,
Braswell, Taylorsville, Yorkville, Fish Creek, Eubank Lake, Antioch,
Van Wert, Draketown and Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 500 PM EST for northwestern
Georgia. A Tornado Watch also remains in effect until 700 PM EST for
northwestern Georgia.
&&
LAT...LON 3409 8500 3408 8499 3389 8485 3380 8500
3381 8505 3378 8505 3365 8528 3365 8532
3387 8538
TIME...MOT...LOC 1936Z 239DEG 68KT 3397 8505 3376 8529
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 12, 2:58 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 PM EST Thu Jan 12 2023
GAZ020>022-031>033-042-043-122030-
North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-Bartow GA-Carroll GA-
Forsyth GA-Paulding GA-
258 PM EST Thu Jan 12 2023
...Strong thunderstorms will impact portions of southeastern
Paulding, Cherokee, western Forsyth, Cobb, north central Carroll,
northwestern Douglas, northeastern Fulton and southeastern Bartow
Counties through 330 PM EST...
At 258 PM EST, a line of strong thunderstorms was along a line
extending from Canton to near Dallas, and moving east at 50 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Canton, Dallas, Cumming, Mountain Park, Sandy Springs,
Roswell, Alpharetta, Smyrna, Dunwoody, Milton, Kennesaw, Woodstock,
Acworth, Powder Springs, Holly Springs, Austell, Hiram, Emerson and
Free Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 500 PM EST for north central
and northwestern Georgia. A Tornado Watch also remains in effect
until 700 PM EST for north central and northwestern Georgia.
&&
LAT...LON 3430 8452 3429 8399 3380 8452 3376 8505
3378 8505
TIME...MOT...LOC 1958Z 267DEG 44KT 3426 8447 3389 8489
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 12, 3:12 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EST Thu Jan 12 2023
GAZ016-122030-
White GA-
312 PM EST Thu Jan 12 2023
...A strong thunderstorm will impact portions of central White County
through 330 PM EST...
At 312 PM EST, a strong thunderstorm was over Helen, or near
Cleveland, moving east at 40 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cleveland, Helen, Unicoi State Park, Robertstown, Anna Ruby Falls,
Smithgall Woods Conservation Are, Sautee and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 700 PM EST for northeastern
Georgia.
&&
LAT...LON 3477 8365 3477 8364 3476 8363 3473 8362
3472 8364 3467 8364 3466 8366 3462 8364
3459 8364 3461 8381 3477 8381 3480 8368
TIME...MOT...LOC 2012Z 265DEG 36KT 3468 8373
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 3:39 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 19 hr |
| Jan 12, 11:06 AM EST | Severe Thunderstorm Warning | FFC | Dade, Walker | 39 min |
| Jan 12, 11:44 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 31 min |
| Jan 12, 12:06 PM EST | Special Weather Statement | FFC | Murray, Whitfield | 24 min |
| Jan 12, 12:17 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 28 min |
| Jan 12, 12:27 PM EST | Special Weather Statement | FFC | Chattooga | 33 min |
| Jan 12, 12:43 PM EST | Special Weather Statement | FFC | Murray, Whitfield | 32 min |
| Jan 12, 1:01 PM EST | Special Weather Statement | FFC | Floyd, Gordon | 29 min |
| Jan 12, 1:20 PM EST | Special Weather Statement | FFC | Fannin, Murray | 25 min |
| Jan 12, 1:27 PM EST | Special Weather Statement | FFC | Bartow, Floyd, Gilmer, Gordon | 33 min |
| Jan 12, 1:43 PM EST | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Paulding, Polk | 32 min |
| Jan 12, 1:47 PM EST | Special Weather Statement | FFC | Fannin | 28 min |
| Jan 12, 1:51 PM EST | Special Weather Statement | FFC | Crawford, Taylor | 39 min |
| Jan 12, 2:07 PM EST | Special Weather Statement | FFC | Taylor | 38 min |
| Jan 12, 2:07 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 38 min |
| Jan 12, 2:16 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Paulding, Polk | 29 min |
| Jan 12, 2:20 PM EST | Tornado Warning | FFC | Bibb, Crawford, Monroe | 25 min |
| Jan 12, 2:36 PM EST | Special Weather Statement | FFC | Haralson | 24 min |
| Jan 12, 2:44 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Jasper, Jones, Monroe, Putnam | 34 min |
| Jan 12, 2:44 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Haralson, Heard | 46 min |
| Jan 12, 2:52 PM EST | Tornado Warning | FFC | Baldwin, Jones | 23 min |
| Jan 12, 2:58 PM EST | Special Weather Statement | FFC | Cherokee, Cobb, Forsyth, Paulding | 32 min |
| Jan 12, 3:12 PM EST | Special Weather Statement | FFC | White | 18 min |
| Jan 12, 3:13 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Washington | 47 min |
| Jan 12, 3:13 PM EST | Tornado Warning | FFC | Heard, Troup | 47 min |
| Jan 12, 3:19 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 41 min |
| Jan 12, 3:21 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fulton, Heard, Troup | 39 min |
| Jan 12, 3:31 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 2 more | 44 min |
| Jan 12, 3:36 PM EST | Tornado Warning | FFC | Meriwether, Troup | 39 min |
| Jan 12, 3:46 PM EST | Tornado Warning | FFC | DeKalb, Fulton | 6 min |
| Jan 12, 3:56 PM EST | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 34 min |
| Jan 12, 3:56 PM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Forsyth, Gwinnett, Hall, Jackson | 49 min |
| Jan 12, 4:00 PM EST | Tornado Warning | FFC | Meriwether, Pike, Spalding | 45 min |
| Jan 12, 4:04 PM EST | Severe Thunderstorm Warning | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Taylor and 1 more | 41 min |
| Jan 12, 4:07 PM EST | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Clayton, DeKalb, Gwinnett, Henry and 4 more | 38 min |
| Jan 12, 4:13 PM EST | Tornado Warning | FFC | Clayton, Henry, Newton, Rockdale | 19 min |
| Jan 12, 4:15 PM EST | Tornado Warning | FFC | Hancock, Warren | 33 min |
| Jan 12, 4:16 PM EST | Tornado Warning | FFC | Hancock, Warren | 29 min |
| Jan 12, 4:22 PM EST | Severe Thunderstorm Warning | FFC | Butts, Clayton, DeKalb, Fayette, Henry, Jasper and 5 more | 38 min |
| Jan 12, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Lamar, Monroe | 36 min |
| Jan 12, 4:32 PM EST | Tornado Warning | FFC | Butts, Henry, Newton, Spalding | 32 min |
| Jan 12, 4:39 PM EST | Special Weather Statement | FFC | Jackson, Madison | 36 min |
| Jan 12, 4:41 PM EST | Special Weather Statement | FFC | Monroe, Upson | 34 min |
| Jan 12, 4:44 PM EST | Special Weather Statement | FFC | Harris, Talbot | 31 min |
| Jan 12, 4:46 PM EST | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Morgan, Newton, Oconee, Walton | 29 min |
| Jan 12, 4:49 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe, Morgan, Putnam | 26 min |
| Jan 12, 4:55 PM EST | Tornado Warning | FFC | Butts, Jasper, Morgan, Newton, Putnam | 20 min |
| Jan 12, 4:56 PM EST | Severe Thunderstorm Warning | FFC | Dade, Walker | 31 min |
| Jan 12, 5:04 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 41 min |
| Jan 12, 5:14 PM EST | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Taliaferro | 46 min |
| Jan 12, 5:19 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jones, Putnam, Taliaferro | 41 min |
| Jan 12, 5:26 PM EST | Special Weather Statement | FFC | Taylor | 34 min |
| Jan 12, 5:39 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Macon, Marion, Schley, Taylor | 36 min |
| Jan 12, 5:45 PM EST | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 45 min |
| Jan 12, 5:48 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 42 min |
| Jan 12, 6:02 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Peach | 28 min |
| Jan 12, 6:15 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs, Wilkinson | 45 min |
| Jan 12, 6:21 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 24 min |
| Jan 12, 6:27 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 33 min |
| Jan 12, 6:41 PM EST | Tornado Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 19 min |
| Jan 12, 6:47 PM EST | Special Weather Statement | FFC | Washington, Wilkinson | 28 min |
| Jan 12, 6:48 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Pulaski, Wilcox | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.